What should I do if I overdose on Viagra?

An overdose on Viagra is a pathological condition that is caused by the use of the drug in high doses. This medication is used to eliminate erectile dysfunction. It increases potency, but you need to figure out whether Viagra is harmful to a man’s health, and how an overdose of the drug manifests itself.

Causes of Viagra overdose

Viagra poisoning is possible for the following reasons:

  • accidental drug intake by child;
  • an increase in the dose due to carelessness, non-compliance with the recommendation of doctor;
  • medical error;
  • a dose of medicine possible due to problems with memory, vision, psyche, due to the adoption of large doses of “dispute”;
  • reception medication not on its own initiative, when it is mixed in food or drink;
  • the use of funds in high doses order to prolong the sexual act to produce a greater impression on the partner;
  • overdose possible due to uncontrolled taking the medication in a state of alcoholic or narcotic intoxication;
  • taking expired pills;
  • use of Viagra in combination with other medications: the level of sildenafil is increased by inhibitors of liver enzymes, which can lead to poisoning;
  • taking pills that were incorrectly stored.

Symptoms of Viagra poisoning

Increasing the daily dose to 200 mg does not increase the expected effect of the tablets, but the side effects of Viagra, such as cephalgia, hot flashes, nasal congestion, eye problems, dizziness, are more common.

overdose on Viagra

With a single dose of up to 800mg of sildenafil, the same side effects are observed as when taking the medication in lower doses, but the risk of side effects and the severity of symptoms in this case increases.

First aid for Viagra overdose

If you have symptoms of an overdose of Viagra, you need to call an Ambulance. And before her arrival, if the victim is conscious, it is recommended to wash the stomach, cause vomiting. If no more than an hour has passed since taking the drug, you can take an enterosorbent, for example, activated carbon, Smecta

Treatment

The antidote for an overdose is unknown. The victim is prescribed medications that help eliminate the symptoms of intoxication and improve the man’s well-being. Since sildenafil binds to proteins, hemodialysis is ineffective in overdose.

Possible consequences of an overdose on viagra

The consequences of an overdose of Viagra can be quite serious. Poisoning with the drug can lead to the following complications:

  • increased blood pressure, which can cause vascular damage, internal hemorrhage, resulting in possible death from Viagra;
  • heart attack;
  • visual impairment, including blindness;
  • falling blood pressure and dizziness can cause fainting and injury.

An overdose on Viagra can cause a prolonged and painful erection.

Leave a Reply

Your email address will not be published. Required fields are marked *